# SDR HEEA968369

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107700
- Condition: Inoperative
- Location: Cockpit Adf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER INTERMITTENLY INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  REPLACED I.C.'S I323, I324, CAPACITOR C380, DIODE CR315 AND RESISTOR R424.  REPLACED CORRODED FRONT CONNECTOR J8061 AND BROKEN SPACER PLATE.  BENCH CHECK GOOD.
